Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TehSmurf

ACCUTANE HAIR LOSS POLL

When you experienced hairloss for accutane....  

22 members have voted

  1. 1. Did it grow back?

    • Yes
      13
    • No
      9


Recommended Posts

Hey guys, this is if you have ever experienced hair loss for accutane. It doesn't matter if it was during accutane or after, i'm just curious because I am experiencing hair loss and I am wondering if it will grow back. I'm 17 without mpb in my family, so I am positive that this is from the accutnae

Link to comment
Share on other sites

*bump* i realllly need to know how other people have handled their hair loss and if it has grown back

Maybe not that many people had it.

that was what i was trying to point out...

Link to comment
Share on other sites

thanks for keeping my topic relevant. it must be nice having a full head of hair and not worrying about going bald at age 17. hope your steelers won.

Link to comment
Share on other sites

You knew it was a possible side effect when you took accutane. I don't mean to be rude, but it is something you are going to have to live with (if it doesn't grow back).

Link to comment
Share on other sites

As we have explained to you several times now, it will grow back! Accutane can cause telogen effluvium, which is temporary hair thinning. It takes awhile though, and when it starts to grow back, the hair that's dormant sheds like crazy as new hair grows in, which is distressing but actually a good sign. Because your hair grows in shifts, it can 6 months to a year for it to reach it's former levels of thickness. Stop stressing!

Link to comment
Share on other sites

well, i knew there were side effects to accutane like dry lips/skin etc., but i didn't know of the other ones. i had horrible back acne and my friend told me accutane cleared him up and the doctor said i wouldn't expect anything more than probably the lip and skin problems. when you have acne on your face, chest, back, and neck, the idea of it getting cleared up seems pretty sweet.

i now it's my fault for not reading it, but hey, it looked like a safe fix by the way my friend and doctor sold it to me.

Link to comment
Share on other sites

thanks for keeping my topic relevant. it must be nice having a full head of hair and not worrying about going bald at age 17. hope your steelers won.

I'm sorry. Have you taked to your Dr.? Can you try minoxidil?

Steelers are winning right now on MNF!!

i was there!

No way! I am so jealous. That was such a great game,too.

Link to comment
Share on other sites

I've had a shitload, if that makes you feel better :D My sister's bf had a go at me the other day for leaving so much hair in the bath..i hadn't even noticed...am so used to it! Dw hun, will grow back :) Well, that's what i'm counting on!

Link to comment
Share on other sites

I stopped taking accutane almost a year ago and since then i have noticed my hair falling out. After a years worth of thinning my scalp is getting more and more visible which is not good, from what ive read on the net heaps of people lose their hair. I just hope it will grow back. At least i still have some and its all over hair loss so im thinking def cos of tane and that it will grow back

Link to comment
Share on other sites

I am on my lst month of tane and have DEFINATLEY lost alot of my hair. I would say that in the last month and a half, my hair is half as thick. I can barley wear a braid or ponytail because it is so pathetic looking!

I really hope that it will grow back especially since i am currently still on tane and from what i have read this is usually a side affect a couple of months after tane. I can't do this for another couple of moths or i will be bald!!

Link to comment
Share on other sites

i definately thoguht i was losing hair when i was on tane..after a few months, i guess it went back to normal..try L'OREAL VIVE treatment for thickening hair (for men only) if you're a guy..lol

Link to comment
Share on other sites

yep fully a guy. i will look into that product and probably have to start aking or doing something cos my hair is getting really thin and with longish hair its real noticeable like just before i was checking it out and my part is wide as and then on either side of it there is no hair either. aaawwwwhhhh, damnit, why cant it just stop falling out and start growing back already.

Does anyone know the reason why?

Link to comment
Share on other sites

been off for 3 months...have been losin' lots of hair since I've been off. I guess that could be new hair pushin' out old hair or somethin' from what that poster said earlier. If it doesn't grow back and keeps fallin' out i'm gonna get some rogain or somethin

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×